Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 149, NWS San Angelo, TX
NWS San Angelo, TX issued this severe thunderstorm warning at Jun 17, 2012, 7:07 PM CDT for McCulloch County, Mason County, Menard County, Texas. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 17, 2012, 7:07 PM CDT (00:07 UTC)
- Expired
- Jun 17, 2012, 7:45 PM CDT
- In force
- 38 min
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
Counties Mason County, TX, McCulloch County, TX, Menard County, TX
The radar
The San Angelo radar (KSJT), 104 km from the middle of the area, began a volume at 00:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 0.1 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 698 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 2257 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
851
WUUS54 KSJT 180007
SVRSJT
TXC307-319-327-180045-
/O.NEW.KSJT.SV.W.0149.120618T0007Z-120618T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
707 PM CDT SUN JUN 17 2012
THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN MCCULLOCH COUNTY IN WEST CENTRAL TEXAS...
NORTHWESTERN MASON COUNTY IN WEST CENTRAL TEXAS...
NORTHEASTERN MENARD COUNTY IN WEST CENTRAL TEXAS...
* UNTIL 745 PM CDT
* AT 704 PM CDT...A SEVERE THUNDERSTORM WAS 9 MILES SOUTHWEST OF
BRADY LAKE...OR 12 MILES SOUTHWEST OF BRADY...MOVING SOUTHEAST AT
SOME ROADS IN THE PATH OF THIS STORM INCLUDE U.S. 190 AND U.S. 87.
THIS INCLUDES THE CITY OF BRADY AND SURROUNDING COMMUNITIES.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL.
DAMAGING WINDS IN EXCESS OF 60 MPH.
WITH POSSIBLE STORM IMPACTS...
A FEW VEHICLE DENTS...
MINOR ROOF AND PLASTIC SIGN DAMAGE...
SOME TREE LIMB DAMAGE...WEAKENED TREES TOPPLED...
UNSECURED LIGHT OBJECTS BLOWN AROUND...
SCATTERED POWER OUTAGES POSSIBLE...
POTENTIALLY DEADLY LIGHTNING.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
THE INTERSECTION OF US-190 AND RANCH ROAD 1311 AND BRADY LAKE BY
715 PM CDT...
US-377/US 87 NEAR THE MASON-MCCULLOCH COUNTY LINE...THE
INTERSECTION OF US-377 AND RANCH ROAD 1222...KATEMCY AND VOCA BY
745 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 3092 9970 3109 9962 3109 9960 3113 9960
3128 9953 3125 9909 3117 9909 3068 9924
TIME...MOT...LOC 0006Z 300DEG 18KT 3106 9951
$$
DANIELS1 follow-up statement
146
WWUS54 KSJT 180036
SVSSJT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
736 PM CDT SUN JUN 17 2012
TXC307-319-327-180045-
/O.CON.KSJT.SV.W.0149.000000T0000Z-120618T0045Z/
MCCULLOCH TX-MASON TX-MENARD TX-
736 PM CDT SUN JUN 17 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR NORTHEASTERN MENARD...NORTHWESTERN MASON AND SOUTHERN MCCULLOCH
COUNTIES...
AT 734 PM CDT... A SEVERE THUNDERSTORM WAS LOCATED 6 MILES EAST OF
THE INTERSECTION OF US-190 AND RANCH ROAD 1311...OR 10 MILES SOUTH OF
BRADY...MOVING SOUTHEAST AT 20 MPH. SOME ROADS IN THE PATH OF THIS
STORM INCLUDE STATE HIGHWAY 29 AND RANCH ROAD 1222.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL.
DAMAGING WINDS IN EXCESS OF 60 MPH.
WITH POSSIBLE STORM IMPACTS...
VEHICLE DINGS...
MINOR DAMAGE TO ROOFS...
DAMAGE TO TREE LIMBS...
LIGHT OBJECTS BLOWN AROUND...
THE SEVERE THUNDERSTORM WILL BE NEAR...
US-377/US 87 NEAR THE MASON-MCCULLOCH COUNTY LINE...THE
INTERSECTION OF US-377 AND RANCH ROAD 1222...KATEMCY AND VOCA BY
745 PM CDT...
LAT...LON 3092 9970 3109 9962 3109 9960 3113 9960
3128 9953 3125 9909 3117 9909 3068 9924
TIME...MOT...LOC 0035Z 300DEG 18KT 3099 9936
$$
DANIELSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 6:30 PM CDT, 37 minutes earlier.
Area forecast discussion, Jun 17, 6:30 PM CDT, 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 630 PM CDT SUN JUN 17 2012 .DISCUSSION... SEE THE 00Z AVIATION DISCUSSION BELOW. && .AVIATION... A COMPLEX OF SUB SEVERE THUNDERSTORMS CONTINUES TO DEVELOP ON THE COOL SIDE OF AN OUTFLOW BOUNDARY THAT CURRENTLY EXTENDS FROM NEAR JUNCTION...TO SAN ANGELO...TO COLORADO CITY. THIS BOUNDARY WILL CONTINUE TO MOVE TO THE SOUTH/WEST THIS EVENING WITH WINDS SHIFTING TO THE NORTH/NORTHWEST AT 20G30KTS. THIS TREND WILL LIKELY DIMINISH AFTER SUNSET AS THE OUTFLOW BECOMES FARTHER REMOVED FROM THE CONVECTION. IN THE MEANTIME...TEMPO THUNDER IS EXPECTED AT KJCT/KBBD AND MAY NEED TO INCLUDED AT KSJT. CONVECTION IS LARGELY DIURNALLY BASED AND WILL DIMINISH BY 04Z FOR THE MOST PART. WINDS WILL EVENTUALLY REGAIN A SOUTHEASTERLY DIRECTION LATER TONIGHT...REMAINING LESS THAN 12 MPH IN MOST AREAS. HOWEVER...WE EXPECT SOUTH WINDS TO INCREASE TO 14-17 KTS SUSTAINED /GUSTS NEAR 25 KTS/ BY MID/LATE MORNING WITH AN AFTER CU FIELD DEVELOPING AREAWIDE. JOHNSON && .PREV DISCUSSION... /ISSUED 341 PM CDT SUN JUN 17 2012/ SHORT TERM... CONVECTION CONTINUES TO DEVELOP ACROSS THE BIG COUNTRY AND HEARTLAND THIS AFTERNOON. LOOKS LIKE MOST OF THIS DEVELOPED ALONG AN OUTFLOW BOUNDARY ACROSS THE SOUTHERN BIG COUNTRY...WITH THE ACTIVITY SPREADING SLOWLY EAST. SO FAR...STORMS HAVE NOT REALLY APPROACHED SEVERE LEVELS...WITH PULSY CORES AND SOUNDINGS THAT SUGGEST WIND POTENTIAL MIGHT NOT BE QUITE AS STRONG AS IN RECENT DAYS. THIS MAY CHANGE LATER TODAY HOWEVER...AS SLIGHTLY STRONGER UPPER LEVEL WINDS APPROACH..WITH THE GFS SHOWING 500MB WINDS INCREASING FROM 10 TO 15 KTS UP INTO THE 20 TO 25KT RANGE. CU FIELD HAS GONE UP ACROSS THE REMAINDER OF WEST CENTRAL TEXAS AS WELL...AND SCATTERED STORMS LIKELY FROM THE CONCHO VALLEY SOUTH INTO THE INTERSTATE 10 CORRIDOR AS WELL. NO REAL BOUNDARY TO WORK WITH...SO THEY MAY TAKE A LITTLE LONGER...BUT THEY WILL LIKELY DEVELOP. WEST CENTRAL TEXAS CAUGHT BETWEEN THE UPPER LEVEL RIDGE TO THE WEST...AND AN APPROACHING INVERTED TROUGH MOVING IN FROM THE GULF. THIS WOULD PUT THE AREA INTO AN AREA OF SUBSIDENCE...AND MAKE CONVECTION MUCH TOUGHER. THUS...WILL REMOVE THE POPS FOR MONDAY. LONG TERM... EASTERLY WAVE/INVERTED TROUGH WILL MOVE WEST ACROSS SOUTHEASTERN TEXAS AND INTO THE HILL COUNTRY ON TUESDAY. WEST CENTRAL TEXAS WILL STILL BE ON THE SUBSIDENT SIDE OF THIS SYSTEM TUESDAY...SO KEEPING POPS 10 PERCENT OR LESS. ON WEDNESDAY THE AFOREMENTIONED SYSTEM WILL MOVE WEST ACROSS SOUTH TEXAS WITH THE INVERTED TROUGH EXTENDING NORTH AND NEARLY BISECTING OUR AREA BY EVENING. WITH THE MOISTURE INCREASE AND IMPROVING LIFT...CARRYING SLIGHT CHANCE POP FOR SHOWERS AND THUNDERSTORMS WEDNESDAY AFTERNOON INTO WEDNESDAY NIGHT ACROSS ROUGHLY THE SOUTHEASTERN THIRD OF WEST CENTRAL TEXAS. HAVE SLIGHT CHANCE POP EXPANDED ACROSS MUCH OF OUR AREA /EXCEPT THE NORTHWESTERN COUNTIES/ ON THURSDAY AS THE SYSTEM CONTINUES TO MOVE WEST. RAIN CHANCES TO END BY FRIDAY AS THE UPPER HIGH SHIFTS NORTHEAST FROM THE SOUTHWESTERN STATES. WITH INCREASED CLOUD COVER AND THE 850 MB THERMAL RIDGE DISPLACED TO THE WEST... MAX TEMPERATURES WILL BE SEVERAL DEGREES LOWER WEDNESDAY AND THURSDAY. THE 12Z GFS AND ECMWF SHOW DIFFERENCES IN EVOLUTION OF THE UPPER PATTERN BY THE END OF NEXT WEEK AND THE WEEKEND. THE ECMWF TAKES THE UPPER HIGH INTO OKLAHOMA AND MAINTAINS A STRONG PRESENCE ACROSS THE SOUTHERN AND CENTRAL PLAINS AND NORTH TEXAS OVER THE WEEKEND. THE GFS TAKES THE INVERTED TROUGH NORTHWEST UP THE RIO GRANDE VALLEY TO THE BIG BEND REGION ON FRIDAY...THEN HAS A WEAK SHEAR AXIS DRIFTING SOUTHEAST ACROSS OUR AREA LATE SATURDAY NIGHT AND SUNDAY...WITH AN UPPER HIGH BUILDING ACROSS NEW MEXICO AND COLORADO. GIVEN THE UNCERTAINTY IN HOW THE PATTERN WILL EVOLVE BY THAT TIME...KEEPING POPS BELOW 15 PERCENT ACROSS WEST CENTRAL TEXAS. ALSO HAVE A SLIGHT INCREASE IN MAX TEMPERATURES FOR NEXT WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... ABILENE 72 96 73 93 72 / 30 10 10 10 10 SAN ANGELO 73 99 74 96 72 / 30 10 10 10 10 JUNCTION 71 95 73 93 72 / 30 10 10 10 10 && .SJT WATCHES/WARNINGS/ADVISORIES... NONE. && 25
Hazardous weather outlook, Jun 17, 2:01 PM CDT, 5 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 201 PM CDT SUN JUN 17 2012 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-181915- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 201 PM CDT SUN JUN 17 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORM WILL CONTINUE TO DEVELOP ACROSS WEST CENTRAL TEXAS THIS AFTERNOON AND INTO THE EVENING HOURS. ALTHOUGH FREQUENT LIGHTNING AND BRIEF HEAVY RAINFALL WILL BE THE MAIN THREATS...A FEW STORMS MAY REACH SEVERE LEVELS AND PRODUCE DAMAGING WINDS AND LARGE HAIL AS WELL. THESE STORMS WILL LIKELY PERSIST UNTIL AFTER SUNSET...THEN BEGIN TO WEAKEN AND DISSIPATE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, Jun 17, 4:46 PM CDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 446 PM CDT SUN JUN 17 2012 TXZ066-127-128-139-172230- RUNNELS TX-TAYLOR TX-COLEMAN TX-CALLAHAN TX- 446 PM CDT SUN JUN 17 2012 ...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 530 PM CDT FOR RUNNELS...TAYLOR...COLEMAN AND CALLAHAN COUNTIES... AT 443 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 4 MILES NORTHWEST OF CREWS...OR ABOUT 8 MILES EAST OF WINTERS...MOVING NORTHEAST AT 20 MPH. SOME ROADS IN THE PATH OF THIS STORM INCLUDE U.S. HIGHWAY 84 AND RANCH ROAD 1770. IN ADDITION...MINOR FLOODING OF LOW LYING AREAS...ROADS...AND LOW WATER CROSSINGS WILL BE POSSIBLE. * THE STRONG THUNDERSTORM WILL BE NEAR... GOLDSBORO...LAWN AND NOVICE BY 515 PM CDT OPLIN AND LAKE COLEMAN BY 530 PM CDT FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. LAT...LON 3226 9953 3196 9940 3192 9987 3206 9994 TIME...MOT...LOC 2145Z 233DEG 17KT 3198 9982 DANIELS
Special weather statement, Jun 17, 4:58 PM CDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
458 PM CDT SUN JUN 17 2012
TXZ139-140-154-155-172300-
MCCULLOCH TX-SAN SABA TX-COLEMAN TX-BROWN TX-
458 PM CDT SUN JUN 17 2012
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 600 PM CDT FOR
MCCULLOCH...SAN SABA...COLEMAN AND BROWN COUNTIES...
AT 451 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 3 MILES SOUTH OF BROOKESMITH...OR ABOUT
15 MILES SOUTHWEST OF BROWNWOOD...MOVING SOUTHEAST AT 25 MPH. SOME
ROADS IN THE PATH OF THIS STORM INCLUDE RANCH ROAD 765...U.S. 377
AND RANCH ROAD 502. IN ADDITION...MINOR FLOODING OF LOW LYING
AREAS...ROADS...AND LOW WATER CROSSINGS WILL BE POSSIBLE.
* THE STRONG THUNDERSTORM WILL BE NEAR...
MILBURN BY 500 PM CDT
ELM GROVE BY 510 PM CDT
SKEETERVILLE AND LOCKER BY 530 PM CDT
RICHLAND SPRINGS BY 540 PM CDT
ALGERITA BY 555 PM CDT
HARKEYVILLE BY 600 PM CDT
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.
LAT...LON 3106 9914 3157 9929 3165 9899 3155 9887
3147 9898 3144 9892 3145 9887 3142 9884
3141 9877 3138 9876 3143 9873 3140 9868
3135 9870 3137 9866 3131 9859 3128 9861
3122 9856
TIME...MOT...LOC 2157Z 322DEG 20KT 3149 9909
DANIELSSpecial weather statement, Jun 17, 5:27 PM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
527 PM CDT SUN JUN 17 2012
TXZ066-073-172330-
RUNNELS TX-CONCHO TX-
527 PM CDT SUN JUN 17 2012
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 630 PM CDT FOR
RUNNELS AND CONCHO COUNTIES...
AT 524 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 4 MILES SOUTHWEST OF PAINT
ROCK...MOVING SOUTHEAST AT 30 MPH. SOME ROADS IN THE PATH OF THIS
STORM INCLUDE RANCH ROAD 765...AND U.S. HIGHWAY 83. IN
ADDITION...MINOR FLOODING OF LOW LYING AREAS...ROADS...AND LOW WATER
CROSSINGS WILL BE POSSIBLE.
* THE STRONG THUNDERSTORM WILL BE NEAR...
THE INTERSECTION OF US-83 AND RANCH ROAD 765 BY 545 PM CDT
MILLERSVIEW BY 555 PM CDT
EDEN BY 605 PM CDT
THE INTERSECTION OF US-87 AND RANCH ROAD 2134 BY 610 PM CDT
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.
LAT...LON 3114 10011 3161 10010 3171 9975 3159 9971
3156 9972 3157 9971 3118 9960
TIME...MOT...LOC 2226Z 311DEG 24KT 3148 9998
DANIELSSpecial weather statement, Jun 17, 6:36 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 636 PM CDT SUN JUN 17 2012 TXZ073-154-168-180000- MCCULLOCH TX-MENARD TX-CONCHO TX- 636 PM CDT SUN JUN 17 2012 ...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 700 PM CDT FOR MCCULLOCH...MENARD AND CONCHO COUNTIES... AT 633 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 5 MILES SOUTH OF MELVIN...OR ABOUT 16 MILES WEST OF BRADY...MOVING SOUTHEAST AT 15 MPH. SOME ROADS IN THE PATH OF THIS STORM INCLUDE U.S. 87...AND RANCH ROAD 2028. IN ADDITION...MINOR FLOODING OF LOW LYING AREAS...ROADS...AND LOW WATER CROSSINGS WILL BE POSSIBLE. * THE STRONG THUNDERSTORM WILL BE NEAR... THE INTERSECTION OF US-190 AND RANCH ROAD 1311 AND US-190 NEAR THE MENARD-MCCULLOCH COUNTY LINE BY 700 PM CDT FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. LAT...LON 3119 9923 3088 9954 3112 9978 3132 9963 TIME...MOT...LOC 2335Z 304DEG 9KT 3112 9961 DANIELS
Special weather statement, Jun 17, 6:59 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 659 PM CDT SUN JUN 17 2012 TXZ073-154-168-170-180030- MCCULLOCH TX-MASON TX-MENARD TX-CONCHO TX- 659 PM CDT SUN JUN 17 2012 ...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 730 PM CDT FOR MCCULLOCH...MASON...MENARD AND CONCHO COUNTIES... AT 655 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 8 MILES SOUTH OF MELVIN...OR ABOUT 14 MILES WEST OF BRADY...MOVING SOUTHEAST AT 15 MPH. SOME ROADS IN THE PATH OF THIS STORM INCLUDE U.S. 190...AND RANCH ROAD 2028. IN ADDITION...MINOR FLOODING OF LOW LYING AREAS...ROADS...AND LOW WATER CROSSINGS WILL BE POSSIBLE. * THE STRONG THUNDERSTORM WILL BE NEAR... US-190 NEAR THE MENARD-MCCULLOCH COUNTY LINE BY 705 PM CDT BRADY LAKE BY 715 PM CDT THE INTERSECTION OF US-190 AND RANCH ROAD 1311 BY 725 PM CDT FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. LAT...LON 3128 9915 3075 9931 3093 9969 3129 9964 TIME...MOT...LOC 2358Z 305DEG 14KT 3108 9956 DANIELS
The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 7:48 PM CDT | Special Weather Statement | SJT | Mason | 42 min |
| Jun 17, 8:05 PM CDT | Special Weather Statement | SJT | Kimble | 25 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.